Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 11, 2011, 1:04 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 1:04 PM CDT (18:04 UTC)
- Expired
- May 11, 2011, 1:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 100 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
191 WUUS53 KMKX 111804 SVRMKX WIC021-111-111845- /O.NEW.KMKX.SV.W.0026.110511T1804Z-110511T1845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 104 PM CDT WED MAY 11 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN... EAST CENTRAL SAUK COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 145 PM CDT * AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DEVILS LAKE STATE PARK...OR 6 MILES WEST OF LAKE WISCONSIN... AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE WISCONSIN...PORTAGE...I90/94 WI RIVER BRIDGE...MERRIMAC... OKEE...HARMONY GROVE AND INTERSTATE 90/94 INTERCHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4364 8950 4342 8931 4331 8970 4341 8977 TIME...MOT...LOC 1804Z 237DEG 12KT 4338 8968 WIND...HAIL 60MPH 1.25IN $$ MRC
3 follow-up statements
042 WWUS53 KMKX 111817 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 117 PM CDT WED MAY 11 2011 WIC021-111-111845- /O.CON.KMKX.SV.W.0026.000000T0000Z-110511T1845Z/ COLUMBIA WI-SAUK WI- 117 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAUK AND WESTERN COLUMBIA COUNTIES UNTIL 145 PM CDT... AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR LAKE WISCONSIN...MOVING NORTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... I90/94 WI RIVER BRIDGE AROUND 125 PM CDT. PORTAGE AROUND 140 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE INTERSTATE 90/94 INTERCHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4364 8950 4342 8931 4331 8970 4341 8977 TIME...MOT...LOC 1817Z 233DEG 20KT 4344 8958 WIND...HAIL 70MPH 1.25IN $$ KAPELA
629 WWUS53 KMKX 111832 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 132 PM CDT WED MAY 11 2011 WIC021-111-111845- /O.CON.KMKX.SV.W.0026.000000T0000Z-110511T1845Z/ COLUMBIA WI-SAUK WI- 132 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAUK AND WESTERN COLUMBIA COUNTIES UNTIL 145 PM CDT... AT 127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PORTAGE...MOVING NORTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL SAUK AND WESTERN COLUMBIA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4335 8959 4347 8969 4364 8950 4342 8931 TIME...MOT...LOC 1832Z 219DEG 28KT 4355 8950 WIND...HAIL 60MPH 1.00IN $$ KAPELA
113 WWUS53 KMKX 111843 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 143 PM CDT WED MAY 11 2011 WIC021-111-111853- /O.EXP.KMKX.SV.W.0026.000000T0000Z-110511T1845Z/ COLUMBIA WI-SAUK WI- 143 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SAUK AND WESTERN COLUMBIA COUNTIES WILL EXPIRE AT 145 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4335 8959 4347 8969 4364 8950 4342 8931 TIME...MOT...LOC 1843Z 219DEG 28KT 4362 8942 $$ KAPELA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:08 AM CDT, 9 hours 56 minutes earlier.
Area forecast discussion, May 11, 3:08 AM CDT, 9 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 308 AM CDT WED MAY 11 2011 .TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM. NICE...QUIET AND MILD THROUGH MOST OF THE MORNING. FOCUS IS ON STRUNG OUT SHORT WAVE ENERGY STRETCHING FROM ERN KS AND OK EARLY THIS MORNING. THIS LIFTS NORTHEAST INTO THE AREA...MAINLY FOR THE AFTERNOON AND EVENING HOURS. MLCAPES THIS AFTERNOON SHOULD BE IN THE RANGE OF 2000-3000 J/KG WITH THE CAP WEAKENING...BUT DEEP LAYER SHEAR IS ON THE WEAKER SIDE OF 20 TO 30 KNOTS. TOSS IN THE LINGERING WARM FRONT ACROSS THE FORECAST AREA AND TRIPLE POINT JUST UPSTREAM...STRENGTHENED BY OUTFLOW MOVING SOUTH FROM THE STORMS EARLIER ACROSS FAR NORTHWEST WISCONSIN...AND IT APPEARS SHOWERS AND STORMS WILL BE LIKELY FROM EARLY AFTERNOON INTO THE EVENING. SUBSIDENCE IN THE WAKE OF THE STORMS AND EXITING SHORT WAVE SHOULD BRING A WEAKER CHANCE FOR STORMS AFTER MIDNIGHT TONIGHT. SEVERE WEATHER IN THE FORM OF LARGE HAIL AND DAMAGING WIND CAN/T BE RULED OUT...BUT IT WON/T BE THE RULE. TEMPS STILL WARM TODAY...BUT LOWER THAN YESTERDAY WITH COOLER 925MB TEMPS ADVECTING IN ALONG WITH MORE CLOUDS. MORE OF A SOUTHERLY COMPONENT TO THE WINDS OVER THE ERN FORECAST AREA SHOULD ALLOW THE LAKE ZONES TO WARM A BIT MORE THAN YESTERDAY...THOUGH STILL COOLER THAN INLAND AREAS. THURSDAY- CONFIDENCE...MEDIUM MAIN 500 MILLIBAR LOW CENTER WILL SLOWLY PLOD THROUGH KANSAS. A SHORTWAVE WILL RIDE NORTHEAST TOWARDS SOUTHERN WI. THE TIMING OF THIS FEATURE IS MAINLY DURING THE AFTERNOON THOUGH THE CANADIAN MODEL SUGGESTS THIS WAVE TRIGGERS CONVECTION DURING THE MORNING. BUFKIT SOUNDINGS SHOW A TALLER AND SKINNIER LOOK TO CAPE PROFILES WITH UNIDIRECTIONAL SHEAR PROFILE. MBE VELOCITY UNDER 10 KNOTS...AND CORFIDI VECTORS SHOWING A SLIGHT RIDGE OR UNDER 10 KNOTS REGIME THROUGH 00Z FRIDAY. SURFACE/850 TROUGH APPROACHES DURING THE AFTERNOON AND INTO THE EVENING FOR ADDITIONAL LIFT IN THE LOW LEVELS IN ADDITION TO THE MID LEVEL SHORTWAVE. FOR NOW LIKE THE GOING CHANCY POPS WITH HIGHER POPS FOR THE AFTERNOON. MID LEVEL LAPSE RATES 7.0C OR BETTER IN THE MORNING WITH LESS FAVORABLE LR DURING THE AFTERNOON. 850 DEW POINTS 10C OR BETTER SO MAY SEE SOME DECENT RAINFALL WITH SLOW MOVERS. FRIDAY- CONFIDENCE...MEDIUM UPPER LOW STILL WELL TO OUR SOUTH IN MISSOURI WHILE NEW UPPER LOW WRAPS INTO MINNESOTA FROM THE NORTH. THIS LEAVES OUR AREA BETWEEN THESE TWO SYSTEMS WITH AN LARGE SCALE TROUGH AXIS STILL TO OUR WEST WITH MORE WEAK WAVES PEELING OFF THE LOW TO THE SOUTH AND HEADING NORTH INTO THE CWA. IN THE LOW LEVELS HOWEVER...THE SURFACE/850 TROUGHS WILL SHIFT TO THE SOUTHEAST WITH 850 WINDS BECOMING MORE NORTHERLY OR NORTHEAST. DEEPEST MOISTURE WILL SHIFT AWAY AS WELL. SOUNDINGS SHOWING LITTLE TO NO CAPE...BUT WILL LEAVE SOME THUNDER IN THE MORNING IN THE SOUTHEAST. SATURDAY AND SUNDAY- CONFIDENCE...MEDIUM 12Z ECMWF SOLUTION HAD PAINTED A MUCH MORE OPTIMISTIC SOLUTION FOR THE WEEKEND HOWEVER THE 00Z ECMWF HAS TRENDED MORE TOWARDS THE GLOOMIER LOOK THE GFS AND CANADIAN...SO WILL LEAN TOWARDS THE WETTER LOOK OF THE CONSENSUS POPS. MONDAY AND TUESDAY- CONFIDENCE...LOW TO MEDIUM HIGH PRESSURE WILL EXERT CONTROL HOWEVER WILL HAVE TO MONITOR THE TRENDS OF THE 00Z ECMWF WHICH RETROGRADES INFLUENCE OF THE UPPER LOW NORTHWEST INTO THE AREA LATER TUESDAY AND BEYOND. WON'T JUMP ON THIS DEVELOPMENT JUST YET. && .AVIATION...LOOKING AT GENERALLY VFR CONDITIONS ACROSS THE AREA THROUGH THE FORECAST PERIOD. THE EXCEPTION WILL BE LOCAL MVFR CIGS/VSBYS IN/NEAR ANY THUNDERSTORMS THAT DEVELOP. ALSO...CAUTION ADVISED ON UNCERTAINTY OF FOG NEAR THE LAKE. ALTHOUGH IT APPEARS DEWPOINTS AND THE DEWPOINT SPREAD OVER THE LAKE WILL BE SUFFICIENT TO KEEP ANY SIGNIFICANT FOG FROM DEVELOPING AND ADVECTING INLAND...CONFIDENCE IS NOT HIGH. THERE IS A CHANCE SOME HIGHER DEWPOINTS COULD SNEAK IN AND CAUSE SOME DENSE FOG TO FORM OVER THE LAKE AND SPREAD INTO THE KMKE/KENW TAF SITES. HAVE OPTED TO LEAVE THIS MENTION OUT AT THIS TIME. && .MARINE...HAVE DECIDED TO PULL BACK ON THE DENSE FOG AT THIS POINT...AS LOWER DEWPOINTS AND THE HIGHER DEWPOINT SPREAD WORKING IN FROM THE EAST LOOK TO REMAIN SUFFICIENT TO KEEP THE DENSE FOG FROM FORMING. HOWEVER...THIS NEEDS TO BE WATCHED CLOSELY AS THE POTENTIAL STILL EXISTS THAT SOME HIGHER DEWPOINTS COULD WORK IN AND CREATE THE DENSE FOG. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...COLLAR TODAY/TONIGHT/AVIATION/MARINE...DAVIS
Hazardous weather outlook, May 11, 10:25 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1025 AM CDT WED MAY 11 2011 WIZ046-047-051-052-056>060-062>072-120845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1025 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING...DIMINISHING AFTER MIDNIGHT. SOME STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND...AND THERE IS AN INCREASED RISK FOR TORNADOES AS WELL. ISOLATED FLASH FLOODING IS ALSO POSSIBLE DUE TO THE ELEVATED MOISTURE LEVELS IN THE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SIMILAR WEATHER CONDITIONS ARE EXPECTED ON THURSDAY...WITH THUNDERSTORMS LIKELY DURING THE AFTERNOON AND EVENING...THEN DIMINISHING LATE. A FEW STORMS MAY PRODUCE LARGE HAIL...DAMAGING WIND AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND THURSDAY AFTERNOON AND NIGHT. LMZ643>646-120845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1025 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING...DIMINISHING AFTER MIDNIGHT. A FEW STORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS. PATCHY DENSE FOG IS ALSO POSSIBLE DUE TO MOIST AIR FLOWING OVER THE COLD WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SIMILAR WEATHER CONDITIONS ARE EXPECTED ON THURSDAY...WITH THUNDERSTORMS LIKELY DURING THE AFTERNOON AND EVENING...THEN DIMINISHING LATE. A FEW STORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS. PATCHY DENSE FOG WILL CONTINUE THROUGH THURSDAY. A SMALL CRAFT ADVISORY MAY BE SUNDAY THROUGH MONDAY AS BRISK NORTHEAST WINDS DEVELOP. MRC WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 11, 12:49 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1249 PM CDT WED MAY 11 2011 WIZ056-057-063-111815- COLUMBIA-DANE-SAUK- 1249 PM CDT WED MAY 11 2011 ...STRONG THUNDERSTORMS MOVING INTO SOUTHWEST COLUMBIA COUNTY AND NORTHERN DANE COUNTY... AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SAUK CITY...MOVING NORTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DANE... OKEE... HARMONY GROVE... LODI... LAKE WISCONSIN... ARLINGTON... MERRIMAC... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Special weather statement, May 11, 12:56 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1256 PM CDT WED MAY 11 2011 WIZ057-063-111830- COLUMBIA-DANE- 1256 PM CDT WED MAY 11 2011 ...STRONG THUNDERSTORM MOVING INTO MADISON... AT 1252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDDLETON...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WAUNAKEE AND MAPLE BLUFF BY 115 PM CDT... MADISON TRUAX AIRPORT BY 125 PM CDT... WINDSOR AND DE FOREST BY 130 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Special weather statement, May 11, 12:58 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1258 PM CDT WED MAY 11 2011 WIZ063-111830- DANE- 1258 PM CDT WED MAY 11 2011 ...STRONG THUNDERSTORM MOVING INTO CENTRAL DANE COUNTY... AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR VERONA...MOVING NORTHEAST AT 15 MPH. PENNY SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... FITCHBURG BY 105 PM CDT... SHOREWOOD HILLS BY 120 PM CDT... 6 MILES NORTHWEST OF MCFARLAND BY 125 PM CDT... MADISON CAPITOL SQUARE AND MAPLE BLUFF BY 130 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:02 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 43 min |
| May 11, 1:17 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 28 min |
| May 11, 1:39 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 36 min |
| May 11, 1:43 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 32 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 42 min |
| May 11, 2:21 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge | 24 min |
| May 11, 2:27 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth | 48 min |
| May 11, 2:54 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Walworth, Waukesha | 36 min |
| May 11, 3:10 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 35 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 38 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 52 min |
| May 11, 3:58 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 32 min |
| May 11, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Waukesha | 47 min |
| May 11, 4:36 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 39 min |
| May 11, 4:42 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 48 min |
| May 11, 5:11 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 49 min |
| May 11, 5:13 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 37 min |
| May 11, 5:27 PM CDT | Areal Flood Advisory | MKX | Kenosha | 93 min |
| May 11, 5:55 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 29 min |
| May 11, 6:13 PM CDT | Severe Thunderstorm Warning | MKX | Racine | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.